Jump to content
Important Survey - Please Participate ×

A new face


[Rh...]

Recommended Posts

Your reasons for joining BenzoBuddies: I need support with all of the symptoms I'm facing during withdrawals and tapering.

 

The type of benzodiazepine (or z-drug) you take or have taken: Xanax

 

For how long you have been taking benzodiazepines: 2-3 years now

 

Your present dose: 1mg nightly

 

If you have started or finished your taper: Attempting to start a taper, or rather being forced to start as my physician refuses to continue my prescription. It's for the best, but I feel as if I'm being forced off too quickly and am desperately seeking a sympathetic knowledgeable doctor that can assist with tapering in a safe and slow manner

 

 

Link to comment
Share on other sites

[25...]

Hello Rhealm and welcome to BenzoBuddies,

 

It is good to hear that you are looking for a reasonable taper plan and support for letting Xanax go from your life as this process can be quite challenging.  Your story sounds a bit like mine in that while my doctor didn't say she was going to quit prescribing my benzo, she told me the system she works for is pressuring doctors to stop prescribing them.

 

I've put a link below to the planning your taper forum for you.  I certainly hope you can find a empathetic physician who understands this process and will work with you!  A reduction of no more than 5-10% every 10-14 days is generally recommended.

 

Planning Your Withdrawal (Taper Plans)

 

I've also included a link to the withdrawl support forum:

 

Withdrawal Support (during your taper)

 

Educating yourself in this process will take you a long way and there is a wealth of information at this website so have a look around and get familiar with what is here.  When you feel ready, you can begin a thread on one of the forums.  The members are supportive and what better people to connect with than those who have been or are there themselves?

 

Best and again, welcome!

 

Kate

Link to comment
Share on other sites

Hi Rhealm

 

Welcome to BB. 

 

My dr advised me I have to get off the benzos.  Lucky for me, he understands the need to taper.  He’s been very good about this taking some time.  I’ve had to educate him some.  I’ve also had to show real motivation and express my agreement with him that this is best. 

 

Yes, where they once rushed them up like candy, now it’s all ‘ no, stop’.  It is for the best to stop, though.

 

I wish you could taper slowly at 5-10% each 10 days.  Can you ask your dr? 

Link to comment
Share on other sites

×
×
  • Create New...